Ling Guo
Results

Journal Article
Decay of Solution of a Parabolic Equation in 2-space Dimensions
Journal of Partial Differential Equations, Vol. 8 (1995), Iss. 2 : pp. 126–134

Journal Article
Decay of Solution of a Parabolic Equation in 2-space Dimensions
Journal of Partial Differential Equations, Vol. 8 (1995), Iss. 2 : pp. 126–134

Journal Article
Error Estimate of a New Conservative Finite Difference Scheme for the Klein-Gordon-Dirac System
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 1 : pp. 140–164

Journal Article
A Posteriori Error Analysis of a P2-CDG Space-Time Finite Element Method for the Wave Equation
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 3 : pp. 662–678

Journal Article
A Unified Fast Memory-Saving Time-Stepping Method for Fractional Operators and Its Applications
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 3 : pp. 679–714

Journal Article
Existence of Global Attractor for Weakly Damped FDS Nonlinear Wave Equations
Annals of Applied Mathematics, Vol. 40 (2024), Iss. 4 : pp. 333–346

Journal Article
Remarks on Error Estimates for the TRUNC Plate Element
Journal of Computational Mathematics, Vol. 24 (2006), Iss. 1 : pp. 103–112

Journal Article
A Second-Order Finite Difference Method for Two-Dimensional Fractional Percolation Equations
Communications in Computational Physics, Vol. 19 (2016), Iss. 3 : pp. 733–757

Journal Article
Inverse Scattering Method and Applications
Annals of Applied Mathematics, Vol. 36 (2020), Iss. 4 : pp. 331–355

Journal Article
Global Existence of Weak Solutions for Generalized Quantum MHD Equation
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 2 : pp. 111–129


Journal Article
Some Problems in Radiation Transport Fluid Mechanics and Quantum Fluid Mechanics
Annals of Applied Mathematics, Vol. 35 (2019), Iss. 2 : pp. 111–125